Pseudo-convexité locale dans les variétés kahlériennes
Annales de l'Institut Fourier, Tome 25 (1975) no. 2, p. 295-314
Soit D un ouvert relativement compact et localement pseudo-convexe de la variété analytique X.Alors,1) Si le fibré tangent TG(X) est positif, D est 0-convexe.2) Si X admet une fonction strictement plurisousharmonique, D est de Stein.3) Si X est l’espace total d’un morphisme de Stein à base de Stein, D est de Stein.
Let D be a relatively compact and locally pseudo-convex open subset of the analytic manifold X.We prove the following:1) If the tangent bundle TG(X) is positive, then D is 0-convex.2) If there exists on X a strictly plurisubharmonic function, then D is Stein.3) If X is the total space of a Stein morphism with Stein basis, then D is Stein.
@article{AIF_1975__25_2_295_0,
     author = {Elencwajg, Georges},
     title = {Pseudo-convexit\'e locale dans les vari\'et\'es kahl\'eriennes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {2},
     year = {1975},
     pages = {295-314},
     doi = {10.5802/aif.568},
     zbl = {0278.32015},
     mrnumber = {52 \#8501},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1975__25_2_295_0}
}
Elencwajg, Georges. Pseudo-convexité locale dans les variétés kahlériennes. Annales de l'Institut Fourier, Tome 25 (1975) no. 2, pp. 295-314. doi : 10.5802/aif.568. http://www.numdam.org/item/AIF_1975__25_2_295_0/

[1] H. Grauert und O. Riemenschneider, Kählersche Mannigfaltigkeiten mit hyper -q-konvexem Rand, in Problems in Analysis, A Symposium in honour of Salom on Bochner, Princeton University Press, 1970. | Zbl 0211.10302

[2] P.A. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, in Global Analysis, Papers in honor of K. Kodaira, Princeton University Press, 1969. | Zbl 0201.24001

[3] L. Hormander, An Introduction to Complex Analysis in Several Variables, Van Nostrand 1966. | MR 34 #2933 | Zbl 0138.06203

[4] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol I & II, Interscience, New-York, 1963 et 1969. | Zbl 0175.48504

[5] R. Narasimhan, Analysis on Real and Complex Manifolds, North-Holland, 1968. | MR 40 #4972 | Zbl 0188.25803

[6] R. Richberg, Stetige streng pseudo konvexe Funktionen, Math. Annalen, 175, (1968) 257-286. | MR 36 #5386 | Zbl 0153.15401

[7] A. Takeuchi, Domaines pseudo-convexes sur les variétés kählériennes, Jour. Math. Kyoto University, 6-3 (1967), 323-357. | MR 36 #426 | Zbl 0179.12203